# SDR A6WA200840172

- Difficulty date: February 29, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,561 hours, 14,522 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Cracked
- Location: Folding Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FOLDING STEP UPPER HINGE, REF P/N 601R31980-41, AND LOWER HINGE, REF P/N 601R31980-63, FOUND CRACKED.  REPLACED PAX DOOR FOLDING STEP UPPER HINGE IAW SRM 51-42-02 AND REPLACED LOWER HINGE IAW SRM 51-41-02.  (M)
